Journal article icon

Journal article

Malaria resistance genes: a natural selection.

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
NDM
Sub department:
Jenner Institute
Role:
Author
Journal:
Transactions of the Royal Society of Tropical Medicine and Hygiene
Volume:
86
Issue:
3
Pages:
225-232
Publication date:
1992-01-01
DOI:
EISSN:
1878-3503
ISSN:
0035-9203
Source identifiers:
32486
Language:
English
Keywords:
Pubs id:
pubs:32486
UUID:
uuid:f6d5a38f-ae6e-46be-9109-3a9a8da32bb4
Local pid:
pubs:32486
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP